# SDR 9JLA2013121206679

- Difficulty date: September 8, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N811BP
- Make and model: Lear 45LEAR
- Aircraft serial: 010
- Aircraft time: 4,521 hours, 3,221 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Misrouted
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED SEVERAL TIMES ABOUT THE NR 1 BRAKE AS GRABBY DURING LANDING & BRAKING.  THE NR 1 WHEEL SPEED TRANSDUCER WAS TROUBLESHOT & NO DEFECTS WERE NOTED.  SEPT 08, 2013 THE NR 1 MAIN TIRE WAS BLOWN OUT DURING LANDING.  THE PILOTS REPORTED THE THE LT SIDE BRAKES WERE GRABBY DURING THIS LANDING. TROUBLESHOOTING IDENTIFIED THAT THE WIRING FOR THE LT GEAR WHEEL SPEED TRANSDUCERS WAS MISROUTED & ATTACHED TO THE INCORRECT TRANSDUCER, SWAPPED.  THE WIRING WAS REROUTED TO THE CORRECT POSITIONS.  FUNCTIONAL CHECKS WERE SATISFACTORY & THE NR 1 & 2 WHEELS & TIRES WERE REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
